Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/103179
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChentsov, A. G.en
dc.date.accessioned2021-08-31T15:08:10Z-
dc.date.available2021-08-31T15:08:10Z-
dc.date.issued2020-
dc.identifier.citationChentsov A. G. Some topological properties of the space of maximal linked systems with topology of Wallman type / A. G. Chentsov. — DOI 10.35634/2226-3594-2020-56-09 // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta. — 2020. — Vol. 56. — P. 122-137.en
dc.identifier.issn22263594-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85099092238&doi=10.35634%2f2226-3594-2020-56-09&partnerID=40&md5=9f86af497ef751a0acbeb2575fcbfe60
dc.identifier.otherhttp://www.mathnet.ru/php/getFT.phtml?jrnid=iimi&paperid=406&what=fullt&option_lang=engm
dc.identifier.urihttp://hdl.handle.net/10995/103179-
dc.description.abstractMaximal linked systems (MLS) and ultrafilters (u/f) on a widely understood measurable space (this is a nonempty set with equipment in the form of π-system with «zero» and «unit») are investigated. Under equipment with topology of Wallman type, the set of MLS is converted into a supercompact T1-space. Conditions under which given space of MLS is a supercompactum (i. e., a supercompact T2-space) are investigated. These conditions then apply to the space of u/f under equipment with topology of Wallman type. The obtained conditions are coordinated with representations obtained under degenerate cases of bitopological spaces with topologies of Wallman and Stone types, but they are not the last to be exhausted. © 2020 Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta.en
dc.description.sponsorshipThe research was funded by the Russian Foundation for Basic Research (project no. 18–01–00410).en
dc.format.mimetypeapplication/pdfen
dc.language.isoruen
dc.publisherUdmurt State Universityen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceIzv. Inst. Mat. Inform. Udmurt. Gos. Univ.2
dc.sourceIzvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universitetaen
dc.subjectMAXIMAL LINKED SYSTEMen
dc.subjectQUASINEIGHBORHOODen
dc.subjectTHE RESEARCH WAS FUNDED BY THE RUSSIAN FOUNDATION FOR BASIC RESEARCH (PROJECT NO. 18–01–00410)en
dc.subjectTOPOLOGYen
dc.subjectULTRAFILTERen
dc.titleSome topological properties of the space of maximal linked systems with topology of Wallman typeen
dc.titleНекоторые топологические свойства пространства максимальных сцепленных систем с топологией волмэновского типаru
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.35634/2226-3594-2020-56-09-
dc.identifier.scopus85099092238-
local.contributor.employeeChentsov, A.G., Russian Academy of Science, N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620108, Russian Federation, Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russian Federation
local.description.firstpage122-
local.description.lastpage137-
local.volume56-
local.contributor.departmentRussian Academy of Science, N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620108, Russian Federation
local.contributor.departmentUral Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russian Federation
local.identifier.pure20249099-
local.identifier.eid2-s2.0-85099092238-
local.fund.rffi18-01-00410-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85099092238.pdf240,19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.